| Catalog Number |
CL3534 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is available for evaluation- it has not been received.The investigation is pending.
Event or Problem Description
The event involved a 5" (13 cm) appx 1.8 ml, bag spike adapter w/chemolock¿ w/red cap, vented cap where it was reported that the chemo spike adaptor was leaking chemo after the pump started.There was unexpected or prolonged care, and the sample was wiped, doubled bagged (if consumable), and labelled as per instructions.There was patient involvement and the status of the product at the time of event was during patient use.
Additional Manufacturer Narrative
No cl3534 product samples, videos or photographs were returned for investigation.The device history record was reviewed and there were no non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.Corrected information can be found in d10,section e (throughout) and h6 health effect - impact code.